MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2006

Lamotrigine-induced erythema multiforme mimicking contact dermatitis.

Abdelmalek Mark, Mahindrakar Shruti, Wiser Elizabeth

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema multiforme is an acute, hypersensitivity reaction of the skin often secondary to medications. Lamotrigine is a relatively new anticonvulsant medication approved for seizure and psychiatric disorders. Although the overall incidence of cutaneous reactions to lamotrigine is high, the incidence of serious eruptions such as erythema multiforme, Stevens-Johnson syndrome, and toxic epidermal necrolysis is low. Vigilant surveillance for any cutaneous eruption in patients on lamotrigine is important, particularly in the first 8 weeks, as prompt discontinuation of the medication can prevent progression. We report a case of erythema multiforme secondary to lamotrigine, which clinically resembled a contact dermatitis, and review the management of lamotrigine associated cutaneous eruptions.

Для цитирования: Abdelmalek Mark, Mahindrakar Shruti, Wiser Elizabeth. Lamotrigine-induced erythema multiforme mimicking contact dermatitis.. Journal of drugs in dermatology : JDD. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.